# SDR SWIA202162276

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #2 TRAILING EDGE AT SS199.66 AND SS341.66 CHAFED    (C-CHECK RO 11/04/2021)   BLENDED CHAFE ON LH SLAT NO.2 TRAILING EDGE AT SS199.66 AND SS341.66 AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF REO 690-57-42-855 REV -- 2021-11-02. COMPLIED WITH TASK CARD 51-900-1002-SKY
